The tapering generally isn't the reason for the temper, crying, irritation, etc. It is actually the prednisone. I have taken it over long and short periods for Asthma and lung problems. I call it the pill from hell as is does it's job but the side effects can be horrible. My father had COPD and was on large doses and actually had steroid psychosis where he heard voices and saw things that weren't real. Generally steroids will make me not sleep, sweat profusely and not tolerate heat, cry one hour, clean closets, one hour, be mad and irritated one hour and hungry all the time, gaining weight by the day. I am always relieved getting off them And of course bruising, skin thinning , unexplainable brown and black and blue marks, eventually cataracs, and trouble with bones thinning, backs can disintegrate and bones can break. Becareful with this medicine because there is no choice when you have to breathe but keep check of all these other side effects that are very common
and I forgot, your blood sugar will sometimes go out of normal range like in the 200 instead of under 100. After many courses sometimes this does not revert back to normal and if it is in your family can cause you to be type 2 diabetic
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.